| Model Number |
AVSM10100 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Positioning Failure (1158); Misfire (2532)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 09/2023).
Event or Problem Description
It was reported that during a stent placement procedure, the stent allegedly partially deployed.The procedure was completed using another device.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the physical sample was returned for evaluation.Based on the evaluation of the sample, the bond between slide block, release wire (tether) and proximal sheath was not maintained during deployment; which led to the failure to deploy the stent.The reported partial deployment could not be confirmed since the stent was completely loaded inside the sheath.Based on evaluation of the sample the inability of an adhesive joint (slide block/tether/diving sheath) to withstand tension force during deployment is confirmed.A definitive root cause could not be determined based upon the available information.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.Based on the instruction for use supplied with this product delivery system specific events that could be associated with clinical complications include but are not limited to failure to deploy and high deployment forces.Regarding correct deployment the instruction for use states: "maintain a stationary hold on the white stability sheath during covered stent deployment (¿).Hold the white stability sheath as close as possible to the introducer without touching the dark brown moving catheter of the distal catheter assembly.Maintain the remainder of the white stability sheath (.) relaxed and avoid tension." regarding preparation the instruction for use states: "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated." h10: d4 (expiry date: 09/2023), g3, h6 (device).H11: h6 (method, result).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.